Alert archive / Missouri / Severe Thunderstorm Warnings in 2002
Severe Thunderstorm Warning 43, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 19, 2002, 7:11 PM CDT. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2002, 7:11 PM CDT (00:11 UTC)
- Expired
- Apr 19, 2002, 8:00 PM CDT
- In force
- 49 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:15 PM CDT, 3 hours 56 minutes earlier.
Area forecast discussion, Apr 19, 3:15 PM CDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 215 PM CST FRI APR 19 2002 MAIN FORECAST CHALLENGE DEALS WITH TIMING OF CONVECTION THE NEXT COUPLE OF DAYS. CONVECTIVE CLUSTERS WILL PUSH MAIN FRONT FARTHER SOUTH COMPLICATING LOCATION OF BOUNDARY AND LOWERING CONFIDENCE IN THE SHORT TERM. MODELS ARE GENERALLY SIMILAR SO WENT WITH A COMPROMISE OF THE ETA AND AVN MODELS. REGIONAL RADAR MOSAIC SHOWING COMPLEX OF TSRA MOVING NE OVR OK. MODELS SHOW SFC WAVE MOVING ALONG SFC FNT FROM SERN KS INTO LWR OH VALLEY BY MORNING. COMBINATION OF DECENT 500-700MB UVVS AND DEEP LAYER MOISTURE WARRANT KEEPING LIKELY POPS IN FORECAST TONIGHT. WILL ALSO MENTION LCLLY HVY RAINFALL IN SRN ZONES AS ADDITIONAL RAINFALL TONIGHT WILL FALL ON TOP OF AREA OF ONGOING CONVECTION. SFC FNT WILL BE PUSHED S ALONG MO/AR BORDER BY MIDDAY SAT AS LOW PUSHES E OF AREA. NOT MUCH FORCING AVAILABLE TO GENERATE PCPN DURING THE DAY SO WILL LOWER THREAT TO CHC POPS. WILL GO CLOUDY WITH CONTINUED INFLUX OF SUBTROBICAL MOISTURE. CHC OF PCPN ON SAT NITE LOOKS REAL GOOD AS IMPRESSIVE LOW LEVEL WAA PATTERN SETS UP OVER CWFA. GOOD MOISTURE INFLUX IN ADDITION TO SOME UPR LEVEL DIVERGENCE WARRANT KEEPING LIKELY POPS. GIVEN INSTABILITY AND SHEAR PARAMETERS...SOME POTENTIAL FOR ELEVATED SVR STORMS TOMORROW NIGHT IN ADDITION TO HEAVY RAINFALL. WILL HOLD ON TO HIGH CHC/LIKELY POPS ON SUNDAY AS SFC LOW MOVES OVER SRN MO AS UPR TROF APPROACHES AREA. TEMP GUIDANCE IS IN GOOD AGREEMENT AND WILL GENERALLY FOLLOW. .STL...NONE BRITT
In the hours before
Special weather statement, Apr 19, 1:45 PM CDT, 5 hours 26 minutes before
ILZ100>102-MOZ047>049-059>065-191900- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 145 PM CDT FRI APR 19 2002 ...SEVERE THUNDERSTORM WATCH NUMBER 124 IS NO LONGER IN EFFECT FOR PARTS OF CENTRAL AND EAST CENTRAL MISSOURI...AND PARTS OF EXTREME SOUTHWEST ILLINOIS... THE THREAT OF SEVERE WEATHER CONTINUES TO SHIFT INTO SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. THIS SOUTHWARD SHIFT HAS ENDED THE SEVERE WEATHER THREAT FOR THOSE AREAS ALONG AND NORTH OF A JEFFERSON CITY...ST LOUIS...BELLEVILLE ILLINOIS LINE. SPECIFICALLY...THE WATCH IS NO LONGER IN EFFECT FOR THE FOLLOWING COUNTIES.... IN MISSOURI...MONITEAU...COLE...OSAGE...GASCONADE...WARREN... FRANKLIN...ST CHARLES...AND ST LOUIS COUNTY...INCLUDING JEFFERSON CITY...HERMANN...AND ST LOUIS CITY. IN ILLINOIS...MADISON...ST CLAIR...AND MONROE...INCLUDING THE CITIES OF BELLEVILLE...WATERLOO...AND EDWARDSVILLE. TRUETT
Special weather statement, Apr 19, 2:34 PM CDT, 4 hours 37 minutes before
ILZ064-065-069-070-MOZ072-073-191945- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 234 PM CDT FRI APR 19 2002 ...SEVERE THUNDERSTORM WATCH NUMBER 124 IS NO LONGER IN EFFECT... THE THREAT OF SEVERE WEATHER CONTINUES TO SHIFT INTO SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. THIS SOUTHWARD SHIFT HAS ENDED THE SEVERE WEATHER THREAT IN PARTS OF SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. SPECIFICALLY...THE WATCH IS NO LONGER IN EFFECT FOR THE FOLLOWING COUNTIES.... IN MISSOURI...CRAWFORD AND WASHINGTON...INCLUDING THE CITY OF STEELEVILLE. IN ILLINOIS...BOND...FAYETTE...CLINTON AND MARION...INCLUDING THE CITY OF SALEM. TRUETT
Local storm report, Apr 19, 3:05 PM CDT, 4 hours 6 minutes before
LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
305 PM CDT FRI APR 19 2002
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0830 AM HINTON MO 0.75 INCH HAIL
04/19/02 BOONE
0840 AM 5S CENTRALIA MO 0.88 INCH HAIL
04/19/02 BOONE
0858 AM 2W KINGDOM CITY MO 0.75 INCH HAIL
04/19/02 CALLAWAY REPORTED BY CALLAWAY
COUNTY SHERIFFS
DEPARTMENT.
1240 PM OATES MO 0.88 INCH HAIL
04/19/02 REYNOLDS REPORTED BY VOLUNTEER
FIREMAN.
1254 PM LESTERVILLE MO 0.88 INCH HAIL
04/19/02 REYNOLDS HAIL COVERED THE GROUND.
120 PM GLOVER MO WIND DAMAGE
04/19/02 IRON TREES BLOWN DOWN BY HIGH
WINDS...BLOCKING ROADS IN
TOWN.
0150 PM 6NW BUCKHORN MO 1.50 INCH HAIL
04/19/02 MADISON REPORTED BY MADISON
COUNTY SHERIFFS
DEPARTMENT.
0200 PM 3W BUCKHORN MO 1.25 INCH HAIL
04/19/02 MADISON REPORTED BY MADISON
COUNTY SHERIFFS
DEPARTMENT.Special weather statement, Apr 19, 6:19 PM CDT, 52 minutes before
ILZ074-079-MOZ074-075-084-085-099-192355- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 619 PM CDT FRI APR 19 2002 ...SEVERE THUNDERSTORM WATCH NUMBER 126 IS NO LONGER IN EFFECT... THE WATCH HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES.... IN MISSOURI... REYNOLDS IRON MADISON ST FRANCOIS STE GENEVIEVE IN ILLINOIS... RANDOLPH WASHINGTON .END
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:07 PM CDT | Severe Thunderstorm Warning | LSX | 38 min | |
| Apr 19, 7:17 PM CDT | Severe Thunderstorm Warning | LSX | 43 min | |
| Apr 19, 7:42 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis | 48 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2002Every severe thunderstorm warning in 2002
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.